# SDR YENA2023072500854

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 33,981 hours, 22,354 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER FRAME REMOVAL, IN REF. NRC 00118, CORROSION WAS FOUND ON SHEAR CLIP BTW FR 88 AND STGR 29R/28R; REF TOMX WO 2222 NR #00164: CORROSION ON SHEAR CLIP BTW FR 88 AND STGR 29R/28R WAS REMOVED PER EMB-190 SRM 51-10-03, SRM 51-12--01 AND EVALUATED OUT LIMITS PER EMB-190  SRM 51-75-16, THEREFORE WAS REPLACED PER EMB-190 SRM 51-43-03 AND SRM 51-41-02.
